# SDR AALA202302075216

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 32,624 hours, 13,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:: 1L DOOR SLIDE DIFFICULT TO ARM. LUBRICATED IL DOOR SLIDE LATCHES.
